# SDR SWAA2015041538519

- Difficulty date: March 19, 2015
- Submitted: April 15, 2015
- Operation: Air carrier
- Aircraft: N354SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 25219
- Aircraft time: 75,584 hours, 63,570 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 6545806
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE NOSE WW ANGLE CLIP CRACKED AT BS 294.5, STRINGER 23L.  R & R ANGLE CLIP IAW SRM & DWG.
